It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-27-2013, 11:40 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Foley Alabama
Posts: 1
Tink36535 HB User
Question Rebif side effects

Does anyone know usually how long after the injection you could have the side effects? Just started taking Rebif, first injection was about 36 hours ago. Just now start feeling cold, chills, muscle spasms. Could it be the injection after this length of time. My arm, the injection site feels fine but also notice today it has red area around the site. All help, suggestions will be very much appreciated. I'm a nurse but with all of this I feel like a fish out of water. Thanks!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (69), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1175), MSJayhawk (1004), Apollo123 (903), Titchou (846), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!